MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.Select patient information cannot be included in the regulatory report due to regional privacy regulations.D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: evfxplus-29; serial #: (b)(6); ubd: (01)00763000979966(17)280110(21)r267636; implant date: not implanted h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported, during preparation for the attempted implant of this 29mm transcatheter aortic bioprosthetic valve (tav) (r060870), in a patient with a type 0 bicuspid native valve, after the tav was loaded into the delivery catheter system (dcs) (0013259439) by an inexperienced valve loader, the valve load was reviewed via fluoroscopic inspection and a misload was identified.The misload was further characterized as a bent strut in the tav frame with no node involvement.The tav and dcs were not used for the procedure.A pre-implant balloon dilation was performed and a second 29mm tav (r267636) and dcs (0013259439) were loaded without issue.The dcs was inserted into the patient¿s vasculature and advanced to the aortic annulus.Three deployment attempts were made; however, the tav would dislodge and could not be implanted.The tav was recaptured into the dcs.A decision to attempt a smaller tav was made; therefore, the system was withdrawn from the patient.A third, smaller 26mm tav (r234758) was loaded into a third dcs (0013092710) without issue.The dcs was inserted into the patient¿s vasculature and advanced to the aortic annulus; however, the tav also dislodged during three separate deployment attempts and optimal tav placement could not be achieved.The tav was recaptured into the dcs and the system was withdrawn from the patient.Subsequently, a 26mm non-medtronic (sapien3 ue) tav was used to complete the procedure.Per the physician, the patient's bicuspid valve was a contributing factor to the inability to place the medtronic valves.No patient complications were reported as a result of this event.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25331333
Report Number9612164-2026-02808
Device Sequence Number9881201
Product Code NPT
UDI-Device Identifier00763000942700
UDI-Public(01)00763000942700(17)271022(10)0013092710(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013092710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown